# SDR 2008UALA00947

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Aircraft time: 50,340 hours, 17,657 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND 4 FT AFT AND ONE FOOT ABOVE DOOR SILL AT DOOR 4R.  ACCOMPLISHED MAJOR REPAIR AT SFO.
